# SDR P5CA2011100700468

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF MAIN DECK SIDE CARGO DOOR AT & NBSP;STATION 1803 WL 193 HAS GOUGE AND & NBSP; DEFORM DAMAGE ON OUTER SKIN.  THE DAMAGE IS OVER & NBSP; SRM LIMITS & NBSP.  ACCOMPLISHED REPAIR AS PER EI T2011A52B-2001 REV 1.
